# SDR GAIA9951

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Indication
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMB-OUT OF TOL, THE RIGHT GEAR DOOR LIGHT CAME ON IN FORWARD FE'S FORWARD PANEL.  SELECTED GEAR TO UP POSITION.  THE LIGHT WENT OUT AND STAYED OUT WHEN GEAR HANDLE WAS SELECTED IN OFF POSITION.  AIRCRAFT MADE AN UNEVENTFUL CONTINUATION FLIGHT AND LANDED SAFELY AT BLD.  NOT OTHER PROBLEMS WERE NOTED.  CONDUCTED A VISUAL INSPECTION OF RIGHT LANDING GEAR SYSTEM AND DOORS.  NO DEFECTS WERE FOUND.  OPERATIONAL CHECK GOOD ON GROUND.  COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.  (M)
